# SDR 9903222201

- Difficulty date: June 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N201US
- Make and model: Boeing 727251
- Aircraft serial: 22154
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, CORROSION WAS FOUND ON THE UPPER CHORD OF FS 380 FLOORBEAM RBL 22-26 AND RBL 52-70.  REPAIRED PER EA 22-167882 (P/N 65-20826-16).
